MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW,CORTICAL,3.5X13MM,DRP; PLATE, FIXATION, BONE

ARTHREX, INC. LOW PROFILE SCREW,CORTICAL,3.5X13MM,DRP; PLATE, FIXATION, BONE
Model Number LOW PROFILE SCREW,CORTICAL,3.5X13MM,DRP
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported, that during a procedure, after insertion of ar-8735-13, screw, the surgeon notice a small fracture proximal and distal to the screw insertion site.Hole was drilled with 2.5 drill as per technique.Surgeon continued and felt no harm was done to patient and it will heal.No follow up with surgeon or the facility needed at this time.

Brand Name
LOW PROFILE SCREW,CORTICAL,3.5X13MM,DRP
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11692676
Report Number1220246-2021-02926
Device Sequence Number16889171
Product Code HRS
UDI-Device Identifier00888867288300
UDI-Public00888867288300
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW,CORTICAL,3.5X13MM,DRP
Device Catalogue NumberAR-8735-13
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;